MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 52E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 PPS LTD ACET SHELL 52E; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threaded shaft is coming loose from the cup.There was no consequences or impact to the patient.No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: cat#: 51-104130, lot: 7120334 tprlc 133 t1 pps, cat#: 010000663, lot: 7330092 g7 pps ltd acet shell, cat#: 30123605, lot: 65588031 7 vit e high wall lnr, cat#: 650-1068, lot: 3063671 cer option type 1 tpr sleve, cat#: 650-1057, lot: 3127943 cer bioloxd option, cat#: 00-6250-065-30, lot: j7375801 bone screw 6.5x30, cat#: 31-323220, lot: 65717604 3.2mmx20mm rnglc+ acet drl bit.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00015, 0001825034-2022-02865.Reported event was unable to be confirmed due to limited information received from the customer.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.

Brand Name
G7 PPS LTD ACET SHELL 52E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16265262
Report Number0001825034-2023-00155
Device Sequence Number4338138
Product Code PBI
UDI-Device Identifier00880304524224
UDI-Public(01)00880304524224(17)321102(10)7330092
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number010000663
Device Lot Number7330092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown